MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL
Model Number 1619
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they took out the product from the freshly opened package, and checked the product if the balloon would inflate by injecting the 10 ml of sterilized water using a syringe.The customer was able to inject the water, and the balloon inflated without problems.However, when pulling the syringe to remove the water, it has only removed about 5 ml, and the balloon did not deflate.By repeating the syringe pulling process a few times, the water was removed eventually.There was no patient use; period of use: unknown.
 
Additional Manufacturer Narrative
Section d4: lot number and unique identifier (udi) # has been updated.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 4148u13qx was reviewed and no anomalies related to the reported issue were observed.A device was received for evaluation and the reported condition was not observed.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20860349
Report Number1423537-2024-00333
Device Sequence Number11776839
Product Code KOD
UDI-Device Identifier10192253026153
UDI-Public(01)10192253026153(17)290524(10)4148U13QX
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K860484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1619
Device Catalogue Number1619
Device Lot Number4148U13QX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date12/12/2024
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown